Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Convection in a narrow annular channel rotating about its axis of symmetry

Title data

Busse, Friedrich H.:
Convection in a narrow annular channel rotating about its axis of symmetry.
In: Journal of Fluid Mechanics. Vol. 537 (2005) . - pp. 145-154.
ISSN 0022-1120
DOI: https://doi.org/10.1017/S0022112005005215

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Result of work at the UBT: Yes
DDC Subjects: 500 Science
500 Science > 530 Physics
Date Deposited: 12 Jan 2021 10:56
Last Modified: 12 Jan 2021 10:56
URI: https://eref.uni-bayreuth.de/id/eprint/61701